# SDR SIMA200435206

- Difficulty date: December 17, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- Aircraft time: 14,217 hours, 16,598 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 1112
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW FOUND THE EMERGENCY LIGHT AT 4A TO BE INOPERATIVE.  MAINTENANCE REPLACED THE DOME LIGHT AT 4A AND AN EMERGENCY POWER SUPPLY IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501824) (K)
